MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced st segment elevation.A left atrial appendage (laa) closure procedure was being performed.A watchman fxd curve access system (was) and a watchman flx pro laa closure device & delivery system (wds) were selected to be used.The physician performed the transseptal puncture and positioned the was in the la of the patient.It was at this time that the patient's ecg showed st segment elevation.No air was visualized on fluoroscopy when the pigtail catheter was advanced.The procedure was paused at this time to monitor the patient.There were no changes to any other vital signs and anesthesia did not need to alter their support to the patient.The st segment elevation resolved on its own after about 4 minutes.La pressure was recorded, contrast image was taken of the laa, final decision on device size was made, device was prepped, advanced and deployed.After two (2) full recaptures were performed the closure device was able to be successfully implanted in the laa of the patient.All the devices were removed from the patient.The physician was unable to control the bleeding at the groin site.Surgery was requested to scrub in and evaluated the groin site bleeding.Surgery did end up cutting down on the groin to internally suture and close the venous vessels.There were no other complications that were reported to have occurred.The patient was admitted overnight for observation and discharged to home the following day without complications.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50054023
Report Number2124215-2026-40272
Device Sequence Number13420812
Product Code DQY
UDI-Device Identifier00191506013813
UDI-Public(01)00191506013813(17)290131(10)38489999
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038489999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/12/2026
Not provided
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/13/2026
09/04/2026
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97423085-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexFemale